# SDR ASAA2014030807116

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,615 hours, 5,884 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 AFT ACOUSTICAL PANEL FWD INBD FASTENER ATTACHMENT DAMAGED.  ACFT GROUNDED.  INSTALLED NEW NR 6 AFT ACOUSTICAL PANEL ON NR 2 ENGINE IAW AMM TASK 72-23-02-400-801-F00.
